# SDR SIMA200929903

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 17,717 hours, 15,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AFT EXTERNAL EMERGENCY LIGHT FAILED TO ILLUMINATE DURING TESTING.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE LEFT AFT EXTERNAL EMERGENCY LIGHT ASSEMBLY.  THE AIRCRAFT RETURNED TO SERVICE.
